# SDR DALA2019041502462

- Difficulty date: April 12, 2019
- Submitted: April 16, 2019
- Operation: Air carrier
- Aircraft: N338NB
- Make and model: Airbus A319-114
- Aircraft serial: 1693
- Aircraft time: 46,905 hours, 24,441 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Post
- Condition: Cracked
- Location: Frame 4
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE FRM 4 SIDE POST, LOWER ATTACH HAS CRACK. (APPROX ,5 WIDE, .75 LENGTH) BELOW THE SLIDING WINDOW LOCKING STUD. COMPLIED WITH PRI 577225-14AD REV 0 , PRI 577225-14AD REV 1 AND ERA 577225-14AD REV O SECTION 1.
